Cookies?
Library Header Image
LSE Research Online LSE Library Services

The number of k-SAT functions

Bollobás, Bela and Brightwell, Graham R. (2003) The number of k-SAT functions. Random Structures and Algorithms, 22 (3). pp. 227-247. ISSN 1042-9832

Full text not available from this repository.

Item Type: Article
Official URL: http://www3.interscience.wiley.com/journal/38107/h...
Additional Information: © 2003 Wiley Periodicals
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 02 Oct 2008 09:53
URL: http://eprints.lse.ac.uk/17588/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only